John Voight
John Voight
Bestätigte E-Mail-Adresse bei dartmouth.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Algorithmic enumeration of ideal classes for quaternion orders
M Kirschmer, J Voight
SIAM J. Comput. (SICOMP) 39 (5), 1714-1747, 2010
982010
Quaternion algebras
J Voight
Springer Graduate Texts in Mathematics series, 2020
97*2020
Explicit methods for Hilbert modular forms
L Dembele, J Voight
Elliptic curves, Hilbert modular forms and Galois deformations, 135-198, 2013
69*2013
Computing fundamental domains for Fuchsian groups
J Voight
J. Theorie Nombres Bordeaux 21 (2), 467-489, 2009
692009
On computing Belyi maps
J Sijsling, J Voight
Publ. Math. Besançon: Algèbre Théorie Nr. 1, 73-131, 2014
492014
Identifying the matrix ring: algorithms for quaternion algebras and quadratic forms
J Voight
Quadratic and higher degree forms 31, 255-298, 2013
402013
Enumeration of totally real number fields of bounded root discriminant
J Voight
Algorithmic number theory (ANTS VIII, Banff, 2008) 5011, 268-281, 2008
402008
A database of genus 2 curves over the rational numbers
AR Booker, J Sijsling, AV Sutherland, J Voight, D Yasaki
LMS J. Comput. Math. 19 (Special Issue A), 235-254, 2016
382016
Rigorous computation of the endomorphism ring of a Jacobian
E Costa, N Mascot, J Sijsling, J Voight
arXiv preprint arXiv:1705.09248, 2017
372017
A heuristic for boundedness of ranks of elliptic curves
J Park, B Poonen, J Voight, MM Wood
arXiv preprint arXiv:1602.01431, 2016
362016
Shimura curves of genus at most two
J Voight
Math. Comp. 78 (266), 1155-1172, 2009
342009
Computing systems of Hecke eigenvalues associated to Hilbert modular forms
M Greenberg, J Voight
Math. Comp. 80, 1071-1092, 2011
322011
On nondegeneracy of curves
W Castryck, J Voight
Algebra & Number Theory 3 (3), 255-281, 2009
312009
Characterizing quaternion rings over an arbitrary base
J Voight
J. Reine Angew. Math. 657, 113-134, 2011
262011
Numerical calculation of three-point branched covers of the projective line
M Klug, M Musty, S Schiavone, J Voight
LMS J. Comput. Math. 17 (1), 379-430, 2014
252014
Computing power series expansions of modular forms
J Voight, J Willis
Computations with modular forms, 331-361, 2014
242014
Quadratic forms and quaternion algebras: algorithms and arithmetic
J Voight
University of California, 2005
242005
Algebraic curves uniformized by congruence subgroups of triangle groups
P Clark, J Voight
Transactions of the American Mathematical Society 371 (1), 33-82, 2019
232019
Computing CM points on Shimura curves arising from cocompact arithmetic triangle groups
J Voight
Algorithmic number theory (ANTS VII, Berlin, 2006) 4076, 406-420, 2006
202006
Quadratic forms that represent almost the same primes
J Voight
Math. Comp. 76 (259), 1589-1617, 2007
192007
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20